Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Recurrent and Poisson stable flows


Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 83 (1981), 49-53
MSC: Primary 34C35; Secondary 54H20, 58F10
DOI: https://doi.org/10.1090/S0002-9939-1981-0619979-6
Correction: Proc. Amer. Math. Soc. 89 (1983), 186.
MathSciNet review: 619979
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to demonstrate that the families of Poisson stable flows and recurrent flows coincide whenever the phase space is locally compact.


References [Enhancements On Off] (What's this?)

  • [1] S. Ahmad, Strong attraction and classification of certain continuous flows, Math. Systems Theory 5 (1971), 157-163. MR 46 #4507. MR 0305377 (46:4507)
  • [2] N. Bhatia and O. Hajek, Local semi-dynamical systems, Lecture Notes in Math., vol. 90, Springer-Verlag, Berlin and New York, 1969. MR 40 #4559. MR 0251328 (40:4559)
  • [3] -, Theory of dynamical systems, Part I, Tech. Note BN-599, Univ. of Maryland, College Park, Md., 1969.
  • [4] -, Theory of dynamical systems, Part II, Tech. Note BN-606, Univ. of Maryland, College Park, Md., 1969.
  • [5] N. Bhatia and G. Szego, Stability theory of dynamical systems, Springer-Verlag, Berlin and New York, 1970. MR 0289890 (44:7077)
  • [6] G. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloq. Publ., vol. 9, Amer. Math. Soc., Providence, R. I., 1966. MR 0209095 (35:1)
  • [7] O. Hajek, Prolongations in topological dynamics, Seminar on Differential Equations and Dynamical Systems. II, Lecture Notes in Math., vol. 144, Springer-Verlag, Berlin and New York, 1970, pp. 79-89. MR 0394615 (52:15416)
  • [8] R. Knight, The center of a transformation group, Nonlinear Phenomena in Mathematical Sciences, edited by Lakshmikantham, (Proc. Internat. Conf. Nonlinear Phenomena in Math. Sci., Univ. of Texas, Arlington, June, 1980), Academic Press, New York (to appear). MR 728020 (85a:54042)
  • [9] V. Nemytskii and V. Stepanov, Qualitative theory of differential equations, English Transl., Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 54H20, 58F10

Retrieve articles in all journals with MSC: 34C35, 54H20, 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619979-6
Keywords: Center, central motion, characteristic $ {0^ \pm }$, compact minimal set, continuous flow, dynamical system, nonwandering, orbit space, Poisson stable, recurrent motion, saddle set, stable
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society